# SDR ASAA2014050107773

- Difficulty date: May 1, 2014
- Submitted: May 15, 2014
- Operation: Air carrier
- Aircraft: N793AS
- Make and model: Boeing 737490
- Aircraft serial: 28888
- Aircraft time: 51,490 hours, 28,957 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 6916970501
- Condition: Cracked
- Location: Bs 348
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REINFORCEMENT ANGLE CRACKED AT STA 348 AND STR 15L.  ACFT GROUNDED. REMOVED DAMAGED ANGLE AND INSTALLED NEW ANGLE AT STA 348 AND STR 15L IAW SRM 51-40-02-0G-0.
